I have been taking L-arginine, L-citrulline, along with Alpha Lipoic acid and fish oil to prevent heart disease. My doctor told me to take aspirin. I exercise 4 times per week and have lost 10 lbs. Recently I have been having frequent nosebleeds. I cut back on the dosage of aspirin but still have nose bleeds although not as often. I don't know if the combination of supplements is the cause of the nosebleeds. The doctor didn't seem concerned but it is embarrassing not to know if or when my nose will start to bleed. I am 65 yrs. old with no other health problems.
Aspirin and fish oil can thin your blood, as you probably already know. Are you having any sinus problems? With being on blood thinners and having allergy problems that might cause your nose to bleed. How is your blood pressure, is it within normal range? Were you taking a baby aspirin or a full size one?
L-arginine is used to make nitric oxide NO (a compound that relaxes the blood vessels). Although some studies suggest that L-arginine may benefit certain health conditions, other research shows that L-arginine may have harmful effects on some individuals.
A large body of data suggests that NO actually promotes tumor progression.
L Citrulline, like arginine, it can convert into nitric oxide NO.
My blood pressure is border line. I was taking baby aspirin 3 times/wk but the doctor said to cut back to once/wk. I don't think I have sinus problems but do live in a semi-dry climate. I got a humidifier to see if that helps. I am thinking that the combo of fish oil and aspirin, etc. is making my blood too thin.
Like Gymdandee said, you might want to give up the L-arginine. Hopefully the humidifier will help. Your sinuses may be getting too dry. You might want to think about cutting back on your dose of fish oil but keep taking your baby aspirin since your Dr does want you to take it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.